# SDR UPS203065

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: K Flap
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE NUMBER 5 K-FLAP AND BULLNOSE.  MAINTENANCE REMOVED AND REPLACE WITH A NEW K-FLAP AND BULLNOSE IAW OHM 20-50-01 AND MM 27-81-01.
